# SDR 2016FA0000413

- Difficulty date: September 6, 2016
- Submitted: September 7, 2016
- Operation: General aviation
- Aircraft: N605SJ
- Make and model: Diamon DA 40
- Aircraft serial: 40N284
- Aircraft time: 1,148 hours
- Engine: Austro E4
- Engine time: 1,148 hours
- Propeller: Mtprop MTV6R
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Impeller
- Condition: Seized
- Location: Turbocharger
- Part time: 454 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: B, A

## Discrepancy

THE PILOT EXECUTED AN EMERGENCY LANDING IN A FIELD DUE TO ENGINE POWER LOSS.  DURING THE INSPECTION OF THE ENGINE AND AIRCRAFT, THE TECHNICIAN DISCOVERED THAT THE TURBOCHARGER IMPELLER HAD SEIZED BY MAKING CONTACT WITH THE COMPRESSION HOUSING.
